# SDR ASAA2025111662322

- Difficulty date: November 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 75,190 hours, 40,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Out Of Limits
- Location: Zone 800 Slide
- Component: Slide
- Component part number: 5A3307701
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 SLIDE PRESSURE GAUGE SHOWS IN THE RED SCALE. GROUNDED - YES. REMOVED AND REPLACED R2 SLIDE REF AMM 25-66-01-400-204.
